# SDR UHLA2011071500245

- Difficulty date: July 15, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 5,997 hours, 4,580 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - SUSPECTED CRACKS AT RT VERT STAB UPPER AFT HOIST POINT AREA.  PERFORMED HFEC INSPECTION ON RT SIDE OF VERT STAB JUST AFT OF ATTACH FITTING IAW EMB 170/175 NDT MANUAL TASK 51-00-00-816-803-A.  REMOVED FASTENERS COMMON TO REPAIR AREA IAW EMB ETD 2011-170-102295 REV A.  CUT DAMAGED AREA OUT, FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED DOUBLER AND FILLER, AND SEALED REPAIR DOUBLER IAW EMB 175 SRM 51-21-02.
